Perfect equilibria in stochastic games

F. Thuysman, S.H. Tijs, O.J. Vrieze

Research output: Contribution to journalArticleScientificpeer-review

216 Downloads (Pure)
Original languageEnglish
Pages (from-to)311-324
Number of pages14
JournalJournal of Optimization Theory and Applications
Volume69
Issue number2
Publication statusPublished - 1991

Cite this

Thuysman, F., Tijs, S. H., & Vrieze, O. J. (1991). Perfect equilibria in stochastic games. Journal of Optimization Theory and Applications, 69(2), 311-324.